5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter JD, Casalaina-Martin S, Vial C. Parameter Spaces for Algebraic Equivalence. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2019;(6):1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter JD, Casalaina-Martin S, Vial C. Derived equivalent threefolds, algebraic representatives, and the coniveau filtration. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. 2019;167(1):123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu L, Tian Z, Vial C. Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties. GEOMETRY & TOPOLOGY. 2019;23(1):427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter JD, Casalaina-Martin S, Vial C. On descending cohomology geometrically. Compositio Mathematica. 2017;153(7):1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial C. Remarks on motives of abelian type. Tohoku Mathematical Journal. 2017;69(2):195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Achter JD, Casalaina-Martin S, Vial C. Parameter Spaces for Algebraic Equivalence. INTERNATIONAL MATHEMATICS RESEARCH NOTICES. 2019;(6):1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Achter JD, Casalaina-Martin S, Vial C. Derived equivalent threefolds, algebraic representatives, and the coniveau filtration. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY. 2019;167(1):123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Fu L, Tian Z, Vial C. Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties. GEOMETRY & TOPOLOGY. 2019;23(1):427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
Achter JD, Casalaina-Martin S, Vial C. On descending cohomology geometrically. Compositio Mathematica. 2017;153(7):1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Vial C. Remarks on motives of abelian type. Tohoku Mathematical Journal. 2017;69(2):195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung